Entropy, Duality and Cross Diffusion - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles SIAM Journal on Mathematical Analysis Year : 2014

Entropy, Duality and Cross Diffusion

Abstract

This paper is devoted to the use of the entropy and duality methods for the existence theory of reaction-cross diffusion systems consisting of two equations, in any dimension of space. Those systems appear in population dynamics when the diffusion rates of individuals of two species depend on the concentration of individuals of the same species (self-diffusion), or of the other species (cross diffusion).

Dates and versions

hal-00785379 , version 1 (06-02-2013)

Identifiers

Cite

Laurent Desvillettes, Thomas Lepoutre, Ayman Moussa. Entropy, Duality and Cross Diffusion. SIAM Journal on Mathematical Analysis, 2014, 46 (1), pp.820-853. ⟨10.1137/130908701⟩. ⟨hal-00785379⟩
492 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More